Alert archive / Mississippi / Severe Thunderstorm Warnings in 2001

Severe Thunderstorm Warning 63, NWS Jackson, MS

February 16, 2001Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 16, 2001, 4:06 PM CST for Forrest County, Lamar County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.

The facts

Issued
Feb 16, 2001, 4:06 PM CST (22:06 UTC)
Expired
Feb 16, 2001, 4:45 PM CST
In force
39 min
Issued by
NWS Jackson, MS
Area
Whole counties; the outline is the Mesonet’s reconstruction

Counties Forrest County, MS, Lamar County, MS

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 1:15 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2001-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2001-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 162207
SVRJAN
MSC035-073-162245-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CST FRI FEB 16 2001

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 445 PM CST

* AT 406 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS FROM 9 MILES NORTH OF PETAL TO        
  LUMBERTON...MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL...
  BE NEAR PETAL...AND HATTIESBURG AT 415 PM CST

A TORNADO WATCH IS ALSO IN EFFECT. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.

DAMAGING WINDS CAN BE EXPECTED. GO TO A SAFE PLACE NOW AND REMAIN
PROTECTED UNTIL THE STORM HAS PASSED.

62

LAT...LON 3099 8943 3101 8941 3101 8935 3105 8926
          3107 8915 3144 8914 3144 8936 3120 8949
          3103 8957 3103 8951 3099 8946

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 2:45 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Feb 16, 2:45 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST FRI FEB 16 2001

LATEST SURFACE ANALYSIS INDICATING A FRONTAL BOUNDARY FROM NORTH OF
COLUMBUS TO JACKSON TO SOUTH OF NATCHEZ. 88D INDICATING
STRONG/SEVERE STORMS ALONG AND AHEAD OF THE BOUNDARY WITH WIDESPREAD
RAIN BEHIND THE FRONT. ALSO...WINDS ARE PICKING UP BEHIND THE
BOUNDARY FROM 15 TO 25 MPH. TEMPS BEHIND THE BOUNDARY ARE AROUND 25
TO 30 DEGREES COLDER.

MODELS AGREE VERY WELL THIS  RUN ON SURFACE AND UPPER AIR
FORECASTS. FRONTAL BOUNDARY SHOULD EXIT THE STATE SHORTLY AFTER 00Z
SAT. COLD AIR WILL SETTLE OVER THE REGION BEHIND THE FRONT AND WINDS
WILL PICK UP BEHIND THE BOUNDARY TO THE 15 TO 25 MPH RANGE. THIS
WILL LEND TO WIND CHILLS IN THE TEENS...NOT SOMETHING WE HAVE SEEN
RECENTLY. 5500MB TROUGH/SHORTWAVE WILL MAKE ITS WAY EAST ACROSS THE
NORTHERN HALF OF THE CWFA DURING THE OVERNIGHT HOURS AND BE EAST OF
THE STATE BY 12Z SAT. UPPER FLOW WILL BE MAINLY ZONAL FOR THE REST
OF THE SHORT TERM PERIOD WITH SEVERAL MINOR SHORTWAVES MOVING
THROUGH THE FLOW...CONTRIBUTING TO SOME CONSIDERABLE HIGH LEVEL
CLOUDINESS LATER IN THE PERIOD.  HIGH PRESSURE WILL DOMINATE AT THE
SURFACE.

SEVERAL PROBLEMS FOR THIS PACKAGE EXIST. THE FIRST...ENDING OF
CONVECTION. THE SECOND...WILL THERE BE ANY PRECIP WITH THE
ACCOMPANYING SHORTWAVE/500MB TROUGH ESPECIALLY OVER NORTHERN CWFA.
THE THIRD...WINDY CONDITIONS BEHIND THE FRONT. THE FOURTH...TIMING OF
THE CLEARING LINE.

SQUALL LINE HAS MADE ITS WAY STEADILY EAST THROUGH THE DAY. THE
NORTHERN END OF THE LINE HAS ACCELERATED GREATLY IN THE PAST HOUR OR
SO...WHILE THE SOUTHERN END HAS SLOWED ITS EASTWARD PROGRESSION.
WILL LEAVE IN MENTION OF SHOWERS AND THUNDERSTORMS FOR CENTRAL AND
EASTERN ZONES FOR EARLY IN THE FORECAST PERIOD. CONVECTION SHOULD
BEGIN TO DIE DOWN SHORTLY AFTER 00Z AS THE BEST FORCING...LIFT AND
INSTABILITY SHIFT TO THE EAST...HOWEVER THE PRECIP MAY NOT BE
COMPLETELY OVER. AS 500MB TROUGH AND SHORTWAVE MAKE THEIR WAY
EAST...THIS COULD INITIATE SOME LIGHT RAIN IN THE NORTH AND
SPRINKLES IN THE SOUTH TONIGHT.

TEMPERATURES WILL BE MUCH COLDER BEHIND THE FRONT. BOTH THE MOS AND
MAV GUIDANCE ARE FAIRLY CLOSE. WILL COMPROMISE ON OVERNIGHT
MINS...BUT WILL GO WITH THE SLIGHTLY COOLER MAX NUMBERS OF THE MAV
(CLOUD COVER). WITH WINDS FORECAST TO BE 15 TO 25 MPH...WITH SOME
HIGHER GUSTS...WILL INCLUDE THE WORDING OF "CAUTION ON AREA LAKES"
ALL ZONES.

ISENTROPIC FORECASTS ARE INDICATING STRONG SUBSIDENCE TO BEGIN
OCCURRING AFTER 06Z. HOWEVER LOOKING AT LATEST SATELLITE
PICS...CONSIDERABLE LOW LEVEL CLOUDINESS EXISTS OVER CENTRAL AND
EASTERN TEXAS. THIS AREA WILL BE MOVING EAST THROUGH THE NIGHTTIME
SO AM RELUCTANT TO BEGIN CLEARING SKIES OVERNIGHT. FORECAST
SOUNDINGS DO SHOW VERY LOW LEVEL CLOUDINESS HANGING IN ALL AREAS
OVERNIGHT...WITH SOME BREAKS POSSIBLE IN THE WEST AROUND 12Z.
NORTHEAST SHOULD BE LAST TO CLEAR AND COULD EXPERIENCE SPRINKLES
DURING THE MORNING AS THE MAIN SHORTWAVE EXITS THE STATE.

IN THE EXTENDED...SHOULD REMAIN DRY THROUGH LATE WEDNESDAY AS HIGH
PRESSURE TREKS EASTWARD OVER THE REGION. NEXT FRONTAL BOUNDARY AND
SURFACE LOW WILL BEGIN APPROACHING LATE WEDNESDAY INTO THURSDAY...SO
WILL MENTION CHANCE POPS IN THE PACKAGE. OTHER TRENDS LOOK OK.

24-HR QPF DISCUSSION...AT 00Z SATURDAY...MOST OF THE HEAVY
PRECIPITATION ALONG THE LEADING LINE OF STORMS WILL HAVE SHIFTED
INTO AL AND FAR SOUTHERN MS.  BETWEEN 00Z-06Z...THERE MAY BE UP TO
3/4 INCH OF ADDITIONAL WIDESPREAD PRECIP GENERALLY ALONG AND EAST OF
A MERIDIAN...RALEIGH...BROOKHAVEN LINE.  BEHIND THE FRONT...UP TO AN
ADDITIONAL 1/4 INCH IS POSSIBLE OVERNIGHT...WITH MOST PRECIP ENDING
BY 08Z.

.PRELIM NUMBERS...
JAN 37/49/25/55 2-00
MEI 39/51/24/53 4-00

.JAN...
MS...NONE.
LA...NONE.
AR...NONE.
32

In the hours before

Special weather statement, Feb 16, 12:45 PM CST, 3 hours 21 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>
074-171200-

HAZARDOUS WEATHER OUTLOOK...UPDATED...
NATIONAL WEATHER SERVICE JACKSON MS
1245 PM CST FRI FEB 16 2001

...THUNDERSTORMS...
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS...INCLUDING A
DEFINITE THREAT OF TORNADOES...WILL OCCUR FOR THE REMAINDER
OF FRIDAY AFTERNOON GENERALLY EAST OF INTERSTATE 55 AND
SOUTH OF INTERSTATE 20.  WIDESPREAD WIND DAMAGE WILL BE THE
PRIMARY THREAT AS A LINE OF INTENSE THUNDERSTORMS MOVES
THROUGH THE REGION.  HOWEVER...SEVERAL OF THE STORMS WITHIN
THE LINE MAY ALSO PRODUCE TORNADOES...ONE OR TWO OF WHICH
MAY BE LONG LIVED AND INTENSE.  THIS IS A DANGEROUS SITUATION
AND PERSONS IN THE AFFECTED REGION SHOULD REMAIN ALERT AND
TAKE COVER AS THE LINE OF STORMS APPROACHES YOU.  THE THREAT
OF SEVERE WEATHER SHOULD END IN THE CENTRAL PORTIONS OF THE
STATE BY MID AFTERNOON...AND THE EASTERN PORTIONS BETWEEN
6 AND 9 PM.

...FLOODING...
LOCALLY HEAVY RAINFALL AND PONDING OF WATER IN LOW LYING AREAS IS
LIKELY THROUGH EARLY THIS EVENING ALONG AND NORTH OF A MACON TO
KOSCIUSKO TO LAKE PROVIDENCE TO OAK RIDGE LINE. STRONG THUNDERSTORMS
MAY PRODUCE RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR IN THESE
AREAS STARTING LATE THIS MORNING FOR SEVERAL HOURS. EVEN THOUGH THE
STORMS WILL BE MOVING NORTHEAST AT 30 TO 40 MPH...CLUSTERS AND SHORT
LINES OF HEAVY RAIN COULD REPEATEDLY AFFECT A PARTICULAR LOCATION
FOR ABOUT 3 TO 5 HOURS AT A TIME.

THE RAINS WILL ALSO BE FALLING ON AREAS THAT RECEIVED SEVERAL INCHES
OF RAIN EARLIER THIS WEEK.  RAINFALL OVERNIGHT WAS GENERALLY LESS
THAN ONE QUARTER INCH HOWEVER...THE LOCAL RUNOFF TODAY IN POOR DRAINAGE
SPOTS SHOULD EASILY PRODUCE TEMPORARY PONDING OF WATER ON ROADWAYS AND
UNDERPASSES...ESPECIALLY NEAR CREEKS AND STREAMS.

...NON PRECIPITATION...
 A STRONG COLD FRONT SWEEPING ACROSS THE AREA WILL BRING
 GUSTY NORTHWEST WINDS OF AT LEAST 15 TO 25 MPH WITH GUSTS TO
 35 MPH THROUGH EARLY EVENING.  AHEAD OF THE COLD FRONT...
 GENERALLY ALONG EAST OF INTERSTATE 55...STRONG SOUTH WIND
 GUSTS UP TO 30 MPH WILL OCCUR.  THE WINDS SHOULD DIMINISH
 ACROSS" THE ENTIRE AREA ON SATURDAY AS HIGH PRESSURE BUILDS
 INTO THE AREA.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.
Local storm report, Feb 16, 1:13 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CST FRI FEB 16 2001

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....PARISH/COUNTY LOCATION....

1115 AM    FOREST                    LA   WIND DAMAGE
02/16/01   WEST CARROLL                   TREES AND POWER LINES
                                          DOWN...MOBILE HOME DAMAGE

1130 AM    YAZOO CITY                MS   WIND DAMAGE
02/16/01   YAZOO                          NUMEROUS TREES DOWN

1130 AM    VICKSBURG                 MS   WIND DAMAGE
02/16/01   WARREN                         SEVERAL TREES DOWN

1215 PM    CANTON                    MS   WIND DAMAGE
02/16/01   MADISON                        TREES DOWN...WINDOWS
                                          BROKEN

1224 PM    SALLIS                    MS   WIND DAMAGE
02/16/01   ATTALA                         TREES DOWN
Local storm report, Feb 16, 1:55 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
155 PM CST FRI FEB 16 2001

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....PARISH/COUNTY LOCATION....

1215 PM    2 W DOVER                 MS   WIND DAMAGE
02/16/01   YAZOO                          TREES DOWN ON HWY 433

1230 PM    CARTHAGE                  MS   WIND DAMAGE
02/16/01   LEAKE                          NUMEROUS TREES DOWN ALONG
                                          NATCHEZ TRACE

0115 PM    LONGVIEW                  MS   WIND DAMAGE
02/16/01   OKTIBBEHA                      BUILDINGS DAMAGED...TREES
                                          DOWN

0115 PM    STURGIS                   MS   WIND DAMAGE
02/16/01   OKTIBBEHA                      TREES DOWN...BUILDINGS
                                          DAMAGED

0120 PM    PHILADELPHIA              MS   WIND DAMAGE
02/16/01   NESHOBA                        NUMEROUS TREES DOWN...ROOF
                                          BLOWN OFF SHED

0120 PM    STARKVILLE                MS   WIND DAMAGE
0X2/16/01   OKTIBBEHA                      NUMEROUS LARGE TREES
                                          DOWN...ROOFS OFF SEVERAL
                                          BUILDINGS REPORTED BY MSU
Local storm report, Feb 16, 2:16 PM CST, 1 hour 50 minutes before
JANWRKLSR 000
TTAA00 KJAN DDHHMM

PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
216 PM CST FRI FEB 16 2001

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....PARISH/COUNTY LOCATION....

0145 PM    WEST PT                   MS   WIND DAMAGE
02/16/01   CLAY                           NUMEROUS TREES AND POWER
                                          LINES DOWN...BUILDING
                                          DAMAGE
Local storm report, Feb 16, 3:13 PM CST, 53 minutes before
JANWRKLSR 000
TTAA00 KJAN DDHHMM

PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CST FRI FEB 16 2001

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....PARISH/COUNTY LOCATION....

1140 AM    VICKSBURG                 MS   WIND DAMAGE
02/16/01   WARREN                         TREES AND POWER LINES DOWN
                                          REPORTED BY
                                          EMERGENCY MANAGEMENT

1230 PM    DURANT                    MS   WIND DAMAGE
02/16/01   HOLMES                         POWER LINES AND TREES
                                          DOWN...ROOF DAMAGE

1245 PM    WINONA                    MS   WIND DAMAGE
02/16/01   MONTGOMERY                     TREES AND POWER LINES DOWN

1245 PM    DURANT                    MS   WIND DAMAGE
02/16/01   HOLMES                         POWER LINES DOWN...TREES
                                          UPROOTED...ROOF DAMAGE

0140 PM    STARKVILLE                MS   WIND DAMAGE
02/16/01   OKTIBBEHA                      WIDESPREAD POWER LINES
                                          DOWN...TREES SNAPPED
                                          OFF...SEVERAL BUSINESS
                                          SIGNS BLOWN OFF.  REPORTED
                                          BY MS STATE UNIV.

0140 PM    STARKVILLE                MS   WIND DAMAGE
02/16/01   OKTIBBEHA                      TREES AND POWER LINES
                                          DOWN...PARTS OF ROOF BLOWN
                                          AWAY REPORTED BY MSU
                                          STUDENT

0145 PM    COLUMBUS                  MS   WIND DAMAGE
02/16/01   LOWNDES                        TREES AND POWER LINES DOWN
Special weather statement, Feb 16, 3:15 PM CST, 51 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>
074-171200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CST FRI FEB 16 2001

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THROUGH 9 PM
FRIDAY ALONG AND EAST OF A NEWTON...RALEIGH...MONTICELLO
LINE...INCLUDING THE CITIES OF QUITMAN...LAUREL...COLUMBIA
AND HATTIESBURG.  THE MAIN THREAT WILL BE FROM DAMAGING
STRAIGHTLINE WINDS.  HOWEVER...ONE OR TWO TORNADOES ARE
ALSO POSSIBLE.

THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD
OF A STRONG COLD FRONT MOVING THROUGH THE REGION.  THESE
STORMS HAVE PRODUCED WIDESPREAD WIND DAMAGE ACROSS THE STATE
ON FRIDAY...AND THEY WILL CONTINUE TO BE INTENSE UNTIL THEY
MOVE OUT OF THE STATE LATER THIS EVENING.

...NON PRECIPITATION...
A COLD FRONT MOVING THROUGH THE REGION WILL BRING STRONG
NORTHWEST WINDS OF 25 MPH...WITH GUSTS OVER 30 MPH THROUGH
THE NIGHT.  TEMPERATURES WILL ALSO BE FALLING INTO THE 40S.
THE COMBINATION WILL BRING WIND CHILL TEMPERATURES IN THE
20S...A DRAMATIC CHANGE OF THE LAST FEW DAYS. IF GOING
OUTDOORS TONIGHT...WEAR PLENTY OF LAYERED CLOTHING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 11:11 AM CSTSevere Thunderstorm WarningJANWarren49 min
Feb 16, 11:19 AM CSTSevere Thunderstorm WarningJANYazoo41 min
Feb 16, 11:26 AM CSTTornado WarningJANYazoo34 min
Feb 16, 11:41 AM CSTSevere Thunderstorm WarningJANClaiborne, Hinds34 min
Feb 16, 11:53 AM CSTSevere Thunderstorm WarningJANMadison52 min
Feb 16, 11:59 AM CSTTornado WarningJANYazoo31 min
Feb 16, 12:14 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin61 min
Feb 16, 12:18 PM CSTSevere Thunderstorm WarningJANAttala57 min
Feb 16, 12:33 PM CSTSevere Thunderstorm WarningJANLeake57 min
Feb 16, 12:37 PM CSTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster53 min
Feb 16, 12:55 PM CSTSevere Thunderstorm WarningJANNeshoba, Oktibbeha, Winston50 min
Feb 16, 1:04 PM CSTSevere Thunderstorm WarningJANScott41 min
Feb 16, 1:13 PM CSTSevere Thunderstorm WarningJANClay47 min
Feb 16, 1:18 PM CSTTornado WarningJANOktibbeha27 min
Feb 16, 1:24 PM CSTSevere Thunderstorm WarningJANKemper, Lowndes, Noxubee51 min
Feb 16, 1:40 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln50 min
Feb 16, 1:40 PM CSTSevere Thunderstorm WarningJANSimpson50 min
Feb 16, 1:51 PM CSTTornado WarningJANLowndes19 min
Feb 16, 2:02 PM CSTSevere Thunderstorm WarningJANJasper, Smith43 min
Feb 16, 2:20 PM CSTTornado WarningJANJasper40 min
Feb 16, 2:24 PM CSTSevere Thunderstorm WarningJANNewton36 min
Feb 16, 2:36 PM CSTSevere Thunderstorm WarningJANLauderdale39 min
Feb 16, 2:38 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence52 min
Feb 16, 2:41 PM CSTTornado WarningJANClarke49 min
Feb 16, 2:45 PM CSTSevere Thunderstorm WarningJANSmith30 min
Feb 16, 2:56 PM CSTSevere Thunderstorm WarningJANMarion39 min
Feb 16, 3:03 PM CSTTornado WarningJANLauderdale27 min
Feb 16, 3:10 PM CSTTornado WarningJANJefferson Davis, Marion35 min
Feb 16, 3:29 PM CSTTornado WarningJANCovington, Lamar41 min
Feb 16, 3:33 PM CSTSevere Thunderstorm WarningJANMarion42 min
Feb 16, 3:41 PM CSTSevere Thunderstorm WarningJANJasper34 min
Feb 16, 3:47 PM CSTTornado WarningJANJones43 min
Feb 16, 4:21 PM CSTTornado WarningJANClarke, Jasper39 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2001Every severe thunderstorm warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.